# SDR CALA0300470

- Difficulty date: August 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 49,004 hours, 25,418 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER LEADING EDGE SKIN AND RIB AT STA 86.66 DAMAGED DUE TO A BIRD STRIKE.
